Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Kansas City, MO

June 24, 2013Andrew County, DeKalb County, Gentry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 24, 2013, 11:55 AM CDT for Andrew County, DeKalb County, Gentry County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 11:55 AM CDT (16:55 UTC)
Expired
Jun 24, 2013, 12:45 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Andrew County, MO, DeKalb County, MO, Gentry County, MO

The radar

The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS53 KEAX 241655
SVREAX
MOC003-063-075-241745-
/O.NEW.KEAX.SV.W.0113.130624T1655Z-130624T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 AM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDREW COUNTY IN NORTHWEST MISSOURI...
  NORTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1245 PM CDT

* AT 1152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAVANNAH...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAYSVILLE...UNION STAR...KING CITY...REA...COSBY...HELENA...
  AMITY...FORD CITY...FAIRPORT...DARLINGTON AND WEATHERBY.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 53 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4026 9423 3985 9422 3983 9485 4006 9493
      4013 9469 4012 9461 4015 9460
TIME...MOT...LOC 1654Z 247DEG 29KT 3995 9476

HAIL...<.75IN
WIND...60MPH

$$

AEP
4 follow-up statements
378 
WWUS53 KEAX 241707
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 PM CDT MON JUN 24 2013

MOC003-063-075-241745-
/O.CON.KEAX.SV.W.0113.000000T0000Z-130624T1745Z/
DEKALB MO-GENTRY MO-ANDREW MO-
1207 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
ANDREW...SOUTHERN GENTRY AND NORTHERN DEKALB COUNTIES UNTIL 1245 PM
CDT...

AT 1203 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION STAR...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...UNION STAR...KING CITY...AMITY...FORD CITY...FAIRPORT...
WEATHERBY AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3985 9422 3985 9468 4011 9477 4013 9469
      4012 9461 4015 9460 4026 9423
TIME...MOT...LOC 1706Z 247DEG 29KT 3999 9464

HAIL...0.75IN
WIND...60MPH

$$

AEP
539 
WWUS53 KEAX 241717
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 PM CDT MON JUN 24 2013

MOC003-241727-
/O.CAN.KEAX.SV.W.0113.000000T0000Z-130624T1745Z/
ANDREW MO-
1217 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ANDREW COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3985 9422 3986 9460 4011 9461 4015 9460
      4026 9423
TIME...MOT...LOC 1717Z 247DEG 29KT 4002 9453

$$

MOC063-075-241745-
/O.CON.KEAX.SV.W.0113.000000T0000Z-130624T1745Z/
DEKALB MO-GENTRY MO-
1217 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GENTRY AND NORTHERN DEKALB COUNTIES UNTIL 1245 PM CDT...

AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION STAR...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...KING CITY...AMITY...FORD CITY...FAIRPORT...WEATHERBY AND
DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3985 9422 3986 9460 4011 9461 4015 9460
      4026 9423
TIME...MOT...LOC 1717Z 247DEG 29KT 4002 9453

HAIL...0.75IN
WIND...60MPH

$$

AEP
918 
WWUS53 KEAX 241726
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT MON JUN 24 2013

MOC063-075-241745-
/O.CON.KEAX.SV.W.0113.000000T0000Z-130624T1745Z/
DEKALB MO-GENTRY MO-
1226 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GENTRY AND NORTHERN DEKALB COUNTIES UNTIL 1245 PM CDT...

AT 1222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KING CITY...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FORD CITY...FAIRPORT...WEATHERBY AND DARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3985 9422 3986 9449 4016 9455 4026 9423
TIME...MOT...LOC 1726Z 247DEG 29KT 4005 9444

HAIL...0.75IN
WIND...60MPH

$$

AEP
089 
WWUS53 KEAX 241732
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 PM CDT MON JUN 24 2013

MOC063-075-241742-
/O.CAN.KEAX.SV.W.0113.000000T0000Z-130624T1745Z/
DEKALB MO-GENTRY MO-
1232 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GENTRY AND NORTHERN
DEKALB COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3985 9422 3986 9449 4016 9455 4026 9423
TIME...MOT...LOC 1732Z 247DEG 29KT 4007 9438

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:29 AM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 24, 6:29 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 AM CDT MON JUN 24 2013

.SHORT TERM...(Today through Wednesday)
Issued at 350 AM CDT MON JUN 24 2013

Another day, another severe MCS over central Nebraska. This system
will likely continue east-northeast this morning, feeding off a low
level baroclinic zone situated along I-80 and quite evident in the
surface analysis as well. An elevated instability axis also exists
across NE KS yet again, evidenced by a rogue shower that has somehow
maintained its lone existence for the past several hours. A bit more
uncertainty exists than yesterday, but again there is a non-zero
potential that convective outflow and modest isentropic ascent
through NE KS could yet again draw off the srn end of the MCS,
bringing thunderstorm chances across the nrn zones for today. Have
painted low chance POPs across nrn MO counties for this reason, but
don't think that convective debris/outflow effects will restrict high
temperatures to the degree they did yesterday. Rather breezy
conditions should develop across the region this afternoon,
alleviating the stagnant sauna that developed across the western MO
yesterday. Still, conditions will be quite uncomfortable with
dewpoints likely in the upper 60s to low 70s.

The unusual late June pressure gradient will result from a temporary
adjustment to southwest flow aloft as the mean ridge position
retrogrades westward along the southern CONUS. This will allow the
thermal ridge to expand ENE across the Central Plains and /should/
end the close proximity of convection to the area for the next few
days. However, a hefty price will be paid as the upper ridge expands
and intensifies over the Four Corners region Tues/Wed. Local
temperatures will slowly creep toward the middle and perhaps upper
90s by midweek, with a continuation of sultry dewpoints. Headlines
may become necessary as heat index values are forecast to push toward
105 degrees.

.LONG TERM...(Thursday through Sunday)
Issued at 350 AM CDT MON JUN 24 2013

Thursday - Sunday: The region will start this period in northwest
flow aloft with the edge of the cap possibly splitting the forecast
area. So there should be increased chance for showers/storms
Thursday night/Friday morning as either storms form over the area or
track through it. Temperatures should still be above normal with
highs in the low to mid 90s. A very modest cool down is expected by
Saturday as high pressure moves into the midsections of the CONUS
and the greatest thicknesses get shunted into the western states.
Highs should still top out in the mid to upper 80s but dewpoints
will be lower, generally in the low to mid 60s, so humidity values
should be more comfortable relative to last few days and earlier in
the week. We should remain in northwest flow through Monday with the
upper ridge entrenched over the Intermountain West. So we could
potentially see convective systems dive through the area. Given the
large amount of uncertainty with this type of flow regime will keep
the forecast mainly dry. Temperatures should be able to climb into
the upper 80s to lower 90s through end of the weekend into early
next work week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 639 AM CDT MON JUN 24 2013

Elevated warm advection wing of thunderstorms developed just prior
to 10Z and is shifting into n central MO and IA. Secondary
thunderstorm complex over central Nebraska continues to build
southward into Kansas, tapping into existing instability axis there.
Collectively this feature should congeal and shift eastward this
morning. HRRR and 00Z WRF-ARW models have handled this quite well.
Best chances for thunderstorms by late morning across STJ, with the
Kansas City terminals just on the cusp of stronger capping. Best
time frame appears to be 16-18Z across the terminals.

Outside of convectively induced winds, ambient wind fields will
strengthen quickly over the next 2 hours, with frequent southerly
gusts of 22-27 knots expected throughout the day.

Outside of thunderstorm visibilities, VFR conditions expected
through the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Bookbinder
LONG TERM...CDB
AVIATION...Bookbinder
Hazardous weather outlook, Jun 24, 5:05 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 AM CDT MON JUN 24 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
505 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST
MISSOURI AND EXTREME NORTHEAST KANSAS BEFORE DAWN...AND SLOWLY BUILD
EASTWARD ALONG THE IOWA BORDER THIS MORNING. ALTHOUGH AN ISOLATED
STORM COULD DEVELOP FURTHER SOUTH...THE GREATEST STORM COVERAGE
TODAY SHOULD BE ALONG AND NORTH OF HIGHWAY 36. A FEW STORMS MAY
APPROACH SEVERE LIMITS WITH LARGE HAIL AND LOCALIZED STRONG WIND
GUSTS POSSIBLE. THE OVERALL FOCUS FOR THUNDERSTORMS SHOULD SHIFT
NORTH AND EAST OF THE REGION TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID CONDITIONS WILL DOMINATE THE REGION TUESDAY THROUGH
THURSDAY. TEMPERATURES ARE LIKELY TO CLIMB INTO THE MIDDLE AND
PERHAPS UPPER 90S WEDNESDAY AND THURSDAY...WITH HEAT INDEX READINGS
LIKELY REACHING 100 TO 105 DEGREES EACH AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY ACROSS
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS PRESENTLY NOT ANTICIPATED FOR NORTHERN
MISSOURI.

BOOKBINDER

In the hours before

Special weather statement, Jun 24, 6:23 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 AM CDT MON JUN 24 2013

MOZ002-003-241200-
NODAWAY MO-WORTH MO-
623 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH AND NORTHEASTERN
NODAWAY COUNTIES UNTIL 700 AM CDT...

AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HOPKINS...OR 9 MILES NORTH
OF MARYVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HOPKINS AROUND 630 AM CDT.
SHERIDAN AND PARNELL AROUND 650 AM CDT.

LAT...LON 4042 9450 4041 9498 4056 9500 4058 9461
      4057 9450
TIME...MOT...LOC 1124Z 265DEG 27KT 4047 9487

BOOKBINDER
Special weather statement, Jun 24, 10:06 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT MON JUN 24 2013

MOZ001-241530-
ATCHISON MO-
1006 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 1030 AM
CDT...

AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TARKIO...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WESTBORO.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 108 AND 115.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4056 9520 4027 9542 4045 9564 4058 9545
      4058 9520
TIME...MOT...LOC 1506Z 218DEG 21KT 4048 9539

AEP
Special weather statement, Jun 24, 10:52 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 AM CDT MON JUN 24 2013

KSZ102-MOZ001-002-011-012-241630-
ANDREW MO-ATCHISON MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
1052 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON...
NORTHWESTERN ANDREW...SOUTHWESTERN NODAWAY...HOLT AND WESTERN
DONIPHAN COUNTIES UNTIL 1130 AM CDT...

AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF HIAWATHA...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHLAND...MOUND CITY...WHITE CLOUD...FOREST CITY...OREGON...
  CRAIG...MAITLAND...IOWA POINT...FORTESCUE...BIG LAKE...BIGELOW...
  CORNING AND GRAHAM.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 70 AND 99.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4022 9547 4024 9548 4029 9546 4026 9484
      3969 9528 3968 9534 4000 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4006 9542 4007 9540 4012 9540 4014 9544
      4016 9544 4019 9549
TIME...MOT...LOC 1551Z 220DEG 27KT 3991 9543

AEP
Special weather statement, Jun 24, 11:30 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT MON JUN 24 2013

KSZ102-MOZ002-011-012-241715-
ANDREW MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
1130 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR ANDREW...SOUTHERN NODAWAY...HOLT
AND DONIPHAN COUNTIES UNTIL 1215 PM CDT...

AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MAITLAND TO DENTON...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TROY...SAVANNAH...WATHENA...FILLMORE...AMAZONIA...FANNING...
  BENDENA...ARKOE...BARNARD...BOLCKOW...GUILFORD...ROSENDALE...
  CONCEPTION JUNCTION...CONCEPTION...REA AND CLYDE.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 54 AND 89.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4030 9499 4031 9460 4010 9461 3982 9486
      3982 9487 3979 9489 3979 9493 3976 9491
      3974 9493 3974 9496 3971 9497 3965 9534
      4000 9534 4001 9532 4000 9531 4003 9535
      4003 9538 4016 9539
TIME...MOT...LOC 1629Z 270DEG 24KT 4018 9494 3978 9525

AEP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:13 AM CDTSpecial Weather StatementEAXAtchison47 min
Jun 24, 6:23 AM CDTSpecial Weather StatementEAXNodaway37 min
Jun 24, 10:06 AM CDTSpecial Weather StatementEAXAtchison24 min
Jun 24, 10:52 AM CDTSpecial Weather StatementEAXHolt38 min
Jun 24, 11:30 AM CDTSpecial Weather StatementEAXAndrew, Holt45 min
Jun 24, 12:36 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer39 min
Jun 24, 1:13 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan47 min
Jun 24, 1:51 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.